Matematicheskaya Teoriya Igr i Ee Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2012, Volume 4, Issue 3, Pages 21–32 (Mi mgta86)  

This article is cited in 1 scientific paper (total in 1 paper)

Search for a fixed point discrete operator

Irina A. Bashlaeva, Vasiliy N. Lebedev

Volgograd State University

Abstract: The computational complexity of the finding a fixed point of a decreasing monotone operator is analyzed. An power algorithm for determining a fixed point is presented. A constructive prove of the presence of discrete fixed point operator is given for a particular case of the operator of bounded variation. Appendices are the following: voluntary financing of general welfare, Cournot oligopoly and others.

Keywords: monotone operator, fixed points, a polynomial algorithm.

Full text: PDF file (383 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2016, 77:4, 708–715

Bibliographic databases:

UDC: 519.83
BBK: 22.18

Citation: Irina A. Bashlaeva, Vasiliy N. Lebedev, “Search for a fixed point discrete operator”, Mat. Teor. Igr Pril., 4:3 (2012), 21–32; Autom. Remote Control, 77:4 (2016), 708–715

Citation in format AMSBIB
\Bibitem{BasLeb12}
\by Irina~A.~Bashlaeva, Vasiliy~N.~Lebedev
\paper Search for a~fixed point discrete operator
\jour Mat. Teor. Igr Pril.
\yr 2012
\vol 4
\issue 3
\pages 21--32
\mathnet{http://mi.mathnet.ru/mgta86}
\transl
\jour Autom. Remote Control
\yr 2016
\vol 77
\issue 4
\pages 708--715
\crossref{https://doi.org/10.1134/S0005117916040147}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376122500014}


Linking options:
  • http://mi.mathnet.ru/eng/mgta86
  • http://mi.mathnet.ru/eng/mgta/v4/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kukushkin N.S., “Novshek's Trick as a Polynomial Algorithm”, Discrete Appl. Math., 162 (2014), 28–31  crossref  mathscinet  zmath  isi  elib  scopus
  • Математическая теория игр и её приложения
    Number of views:
    This page:331
    Full text:74
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021